# SDR ARWA20020502

- Difficulty date: May 6, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 72,278 hours, 29,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD LOWER CARGO COMPARTMENT FUSELAGE FS 340, FS 360, FS 380, FS 400, FS 420, FS 440 & FS 460; LBL 62.5 FLOORBEAM SPLICE WITH 2.750 INCH CRACK.  REMOVED AND REPLACED FLOORBEAM SPLICE PLATE IAW AS ELEVEN INC DRAWING AS 11077, SHEET 1 OF 9, DATED 05/21/02.  ISSUED FAA FORM 8110-2 APPROVING THIS WORK.
